MAUDE Adverse Event Report: BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 29GA 12.7MM 100 BX 1200 USA; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND PEN NDL 29GA 12.7MM 100 BX 1200 USA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 328203
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported found 2 needles that broke at the base of the needle- while injecting.Caller is bed bound.Lot # 2228002 catalog# 328203 date of event 12/11/2023 discard needle - went to hospital for xray.They could not locate the needle at stomach injection site.Denied reuse.Does not pinch up skin for injections.Has an aide that assists with injections date of event 12/14/2023 awaiting sample has not received medical attention for this event as of yet.Denied reuse - does not pinch up skin for injections.Has an aide that assists with injections.Caller is a retired health care professional.Dc.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PEN NDL 29GA 12.7MM 100 BX 1200 USA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKNSON AND CO. - DUN LAOGHAIRE CO, IRELAND
Manufacturer (Section G)
BECTON DICKINSON
Manufacturer Contact
avital merl
MDR Report Key18472337
Report Number9616656-2024-05013
Device Sequence Number6407936
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public(01)00382903282036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number328203
Device Lot Number2228002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown